10 doctors weighed in:

For past few months any time I eat candy or soda that contains "yellow" dyes such as green or yellow candy my tongue tingles & I cough a lot. Cause?

10 doctors weighed in
Dr. Louis Gallia
Surgery - Oral & Maxillofacial
7 doctors agree

In brief: Allergy

Likely allergy to a certain food dye.

In brief: Allergy

Likely allergy to a certain food dye.
Dr. Louis Gallia
Dr. Louis Gallia
Thank
Dr. Paul Grin
Pain Management
1 doctor agrees

In brief: Tartrazine

Is a second most common yellow food coloring .
One study found that high doses of sunset yellow as a side effect may induce peripheral neuropathy and coughing. There are many reasons why you may want to try to change your eating habits. for help, see your PCP.

In brief: Tartrazine

Is a second most common yellow food coloring .
One study found that high doses of sunset yellow as a side effect may induce peripheral neuropathy and coughing. There are many reasons why you may want to try to change your eating habits. for help, see your PCP.
Dr. Paul Grin
Dr. Paul Grin
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified,
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors